# SDR USAASB99273

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THAT THE EMERGENCY LIGHTS ILLUMINATE INTERMITTENTLY WITH SWITCH IN AUTO POSITION OR OFF POSITION. MAINTENANCE FOUND THE AFT FLIGHT ATTENDANTS EMERGENCY LIGHT SWITCH STICKING.  REPLACED SAME.  OPS CHECK NORMAL.  BUF, PILOT REPORTED LATER IN THE DAY THAT THE EMERGENCY EXIT AISLE LIGHTS FROM ROW 7 THROUGH 14 FLICKER ON AND OFF IN FLIGHT REGARDLESS OF POSITION OF SWITCH.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND THE BATTERY PACK (P/N 9008-3-5-A) UNDER SEAT ROW 11.  OPERATIONAL CHECK OF LIGHTS NORMAL.  (M)
